Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes abnormal bleeding between menstrual cycles and how is it treated ?

i finished menstration and a week after i discovered i am bleeding again. What could be the cause of this? is it worth raising an alarm over?
Asked On : Wed, 10 Aug 2011
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to hcm
how was your previous cycles and also your sexlife?are u taking any medications? get your throid levels checked..its better u consult your gynaecologist for better guidance,,take care
Answered: Wed, 10 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.You have not mentioned your age,if you are near 40 years this could be due to approaching menopause,as at this time this kind of irreglarity is common.In you are young then you need to look for the cause of this.Please visit your doctor and get your self examined.At times some drugs,anxiety can also lead to this.
wishing you good health.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor